MAUDE Adverse Event Report: AQUABILITI AQUASTAT; 0.9% SODIUM CHLORIDE FLUSH SYRINGE

AQUABILITI AQUASTAT; 0.9% SODIUM CHLORIDE FLUSH SYRINGE
Model Number 2T0805
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer returned one 5ml 0.9% sodium chloride flush syringe due to it having one visible particulate inside of the device.The syringe was never used and was returned.A previous identical event of this type was reported in nov of 2024 and the particulate was sent out for analysis.The report indicated it appeared to be consistent with corrugate fibers.

Brand Name
AQUASTAT
Common Device Name
0.9% SODIUM CHLORIDE FLUSH SYRINGE
Manufacturer (Section D)
AQUABILITI
5209 linbar drive
suite 640
nashville TN 37211
Manufacturer (Section G)
AQUABILITI
5209 linbar drive
suite 640
nashville TN 37211
Manufacturer Contact
craig collins
5209 linbar drive
suite 640
nashville, TN 37211
6158332633
MDR Report Key22444771
Report Number1000151124-2025-00001
Device Sequence Number8217720
Product Code NGT
UDI-Device Identifier00859809005019
UDI-Public(01)00859809005019
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K113555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2026
Device Model Number2T0805
Device Lot NumberKH05280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown